# SDR CA980504024

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E437
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 141T480
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K, H

## Discrepancy

(CAN) FOLLOWING INITIAL LEVEL OFF AT 37,000 FEET, FIRST OFFICER'S WINDSHIELD CRACKED.  WINDSHIELD HEAT DEACTIVATED.  WINDSHIELD AND CONTROLLER REPLACED.
